# SDR GLB2008F00023

- Difficulty date: September 4, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Fuel Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED IN CRUISE AND DESCENT A STRONG FUEL ODOR IN THE COCKPIT AND CABIN AREA. MAINTENANCE TIGHTENED A LOOSE "B" NUT IN THE FUEL PURGE AREA ON THE NR (1) ENGINE IAW MM 28-20.  CLEANED CHECK VALVES ON THE FUEL PURGE SYSTEMS FOR THE RT ENGINE AND LT ENGINE IAW MM 71-70.  NO NEW ODORS WERE PRESENT. (K)
